# SDR ASAA2021030334230

- Difficulty date: March 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 52,037 hours, 15,415 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL INDICATED BY "MAP" ON FO ND AND "SINGLE FMC OPERATION IN SCRATCH PAD. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836 AND NO FAULTS FOUND. FLIGHT MANAGEMENT COMPUTER SYSTEM OPERATIONAL TEST GOOD, REF B737-800 AMM 34-61-00-710-801.
